Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 64 (1995), 1757-1764
DOI: https://doi.org/10.1090/S0025-5718-95-99723-3
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. H. Bramble, Multigrid methods, Pitman Research Notes in Mathematics, 1993. MR 1247694 (95b:65002)
  • [2] R. S. Varga, Matrix iterative analysis, Prentice-Hall, Englewood Cliffs, NJ, 1962. MR 0158502 (28:1725)
  • [3] J. Xu, Iterative methods by space decomposition and subspace correction, SIAM Rev. 34 (1992), 581-613. MR 1193013 (93k:65029)
  • [4] D. M. Young, Iterative methods for solving partial differential equations of elliptic type, Thesis, Harvard University, 1950.
  • [1] S. M. Nikolskii, Quadrature formulas (with an appendix by N. P. Korneichuk), 3rd ed., "Nauka", Moscow, 1979. (Russian) MR 1090541 (91j:41042)
  • [1] M. Pohst and H. Zassenhaus, Algorithmic algebraic number theory, Cambridge Univ. Press, Cambridge, 1989. MR 1033013 (92b:11074)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-95-99723-3
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society